# SDR VTZA97342

- Difficulty date: June 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N330UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41098
- System (JASC): 2731 · Elevator Tab Control System
- Part: Gearbox
- Condition: Lack Of Lube
- Location: Elevator Trim
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

IAD/CHS - FLT 6416 - DURING CRUISE AT 1400 HRS ON 6-19-97, AIRCRAFT MADE A SCHEDULED LANDING WITH ONE DISCREPANCY WHICH WAS ELEVATOR TRIM BINDING BOTH ELECTRIC AND MANUAL.  AIRCRAFT LANDED AT CHS WITH NO FURTEHR PROBLEMS.  MAINTENANCE INSPECTED AND LUBED ELEVATOR TRIM GEARBOX, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
